# SDR HNAA2021022200055

- Difficulty date: February 20, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 37,703 hours, 33,765 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PDIS 691 21-31 2381531 20FEB21 PHL CLOSE AT 24K FEET.  CABIN PRESSURIZATION IN AUTO MODE STARTED TO RAPIDLY RISE.  FACT  20FEB21  21:48  PHL R & R GROUND CONNECTION VALVE IAW AMM 21-22-04 NEEDS OPS CHECK.  PERFORMED PRESSURIZATION, OPS CK FOR GROUND CONNECTION VALVE IAW 21-31-00 OPS CK GOOD OK FOR SERVICE AT THIS TIME.
